# SDR SWAA2025121033037

- Difficulty date: November 7, 2025
- Submitted: December 10, 2025
- Operation: Air carrier
- Aircraft: N914WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 36622
- Aircraft time: 57,369 hours, 34,854 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Condition: Cracked
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACKED BILGE ANGLE, BS 867, S26L IN THE AFT CARGO BAY.   REPLACED THE ANGLE IAW SRM 51-40-02-0G-0, 51-10-02-0G-0, STEP 9, AND DWG 149A8102, SHEET 17, REV -. MEASUREMENT OF CRACK: 0.276 IN.
